# SDR DXTA2021040240370

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 12,315 hours, 9,572 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: AFTER LANDING WE STARTED THE APU WITH BLEED AIR ON AND DID TAXI FOR APPROX 8 MIN, DEPLANED THE PAX AND ONCE DONE NOTICED THICK SMOKE IN CABIN AND COCKPIT. WE IMMEDIATELY DID SHUT DOWN THE APU AND THE SMOKE DISSIPATED AFTER ABOUT 15 MIN. NO EXTERIOR SMOKE WAS NOTICED. IT DID SMELL LIKE BURNING OIL. KTPA  AT TIME OF EVENT HAD LOW HUMIDITY AND 20C WITH A DEWPOINT OF 5C.  REMOVED AND REPLACED APU IAW 560XLS MM 49-10-00.  OPS CHECK GOOD.
